# SDR SWAA2015052239929

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 64,659 hours, 52,026 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 19,170 hours, 14,031 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 320A1000X
- Part serial: 858232
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN & DECLARED EMER.  NR 1 ENG FAILED AT 3000 AGL.  PROCEEDED BY COMPRESSOR STALL ROLLED BACK.  AFTER SHUTDOWN RED LIGHT EGT 950 DEGREE, COOLED IMMEDIATELY.  R & R NR 1 ENG IAW MT.
